APPLICATION OF COUPLED COMMON FIXED POINT RESULT FOR INTEGRAL EQUATION IN PARTIALLY ORDERED G-METRIC SPACE

Full Article - PDF

Published: 2016-10-18

Page: 55-72


KAVITA B. BAJPAI *

Karmavir Dadasaheb Kannamwar College of Engineering, Great Nag Road Nandanvan, Nagpur-440009, India

MANJUSHA P. GANDHI

Yeshwantrao Chavan College of Engineering, Hingna Road Wanadongri, Nagpur-440001, India

*Author to whom correspondence should be addressed.


Abstract

In the present paper the coupled common fixed point theorem for mappings satisfying a mixed g-monotone property using generalized contractive condition in partially ordered G-metric space has been proved. An example is also given to validate the main result. Application of the main result for the existence of solution of nonlinear integral equation has been given at the end of the paper.

Keywords: Complete G-metric space, partial order, partially ordered G- metric space, mixed g-monotone, commuting maps, coupled fixed point, coupled coincidence point


How to Cite

BAJPAI, K. B., & GANDHI, M. P. (2016). APPLICATION OF COUPLED COMMON FIXED POINT RESULT FOR INTEGRAL EQUATION IN PARTIALLY ORDERED G-METRIC SPACE. Asian Journal of Mathematics and Computer Research, 14(1), 55–72. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/672

Downloads

Download data is not yet available.